Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    60
  • comments
    3
  • views
    15589

75 Days after Accutane!

LadyWhoWaits

291 views

Sorry for the delay in updating....my mom has been in the hospital, in ICU, for almost a month. I have been preoccupied with caring for her and my Dad, so updating became a low priority.

So, my skin looks great. I have gotten a few blackheads, but I also think some of this is caused by my being off of my routine with caring for my Mom and trying to work and keep it all together. I haven't been exfoliating any, so I think this is to be expected. I will keep you posted as to whether or not this resolves, gets worse or stays the same.

My joint pain seems to be getting better. I am 47, and do have some knee problems, but overall am pretty healthy. I had pretty severe joint pain while on Accutane and this seems to be the last side effect to resolve for me.

Best to you all!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×